# SDR SIMA202108271008

- Difficulty date: July 21, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,636 hours, 42,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT HOLDER/CHARGER LOCATED ON THE LAV BULKHEAD IS INOP.-C/A-COMPLETE:RAR EMERGENCY FLASHLIGHT ASSEMBLY LOCATED AT THE LAV BULKHEAD IAW AMM 33-50-16. OPC GOOD.
